MathSciNet Relay Station
MathSciNet bibliographic data
MR2031123 (2005h:11261) 11R47 (11N36 11R04 11R27)
Harper, Malcolm; Murty, M. Ram Euclidean rings of algebraic integers. Canad. J. Math. 56 (2004), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement